What are some longterm affects of tegretol?

2 answers

Recent Questions Health


ANSWER #1 of 2

you really need to speak to your doctor,i'm on tegretol for mood swings , have also taken them for trigeminal neuralgia, but know its used for epilepsy. Your doctor is the one to speak to.


ANSWER #2 of 2

It could make you dizzy or throw off your equilibrium, other side effects that they post on another website are drowsiness, unsteadiness, nausea, and vomiting. Some people may get blurred or double vision, confusion, hostility, headache, and severe water retention. There may be other less common side effects the doctor may be able to tell you about.
I too have epilepsy, but that is not what I take for it. I take Neurontin, I would not recomend it unless you have your seizures under control because it is not very strong. I have tried topamax, that made me feel like I was going crazy! Also made me very hot all of the time and dizzy and nauseous. My doc was trying to push it on me! I think the doctors get kickbacks from the pharmasudical companies, so don't let your doctor try to push something on you if you really don't want to take it. I have been on neurontin for over ten years and had no problems. I do still have breakthrough seizures though and that is why they want to put me on something stronger, but with no insurance right now I can't go to a neurologist, only a regular MD and he will only give me what he knows I have been taking. You are doing the right thing by checking out the meds online, there are so many resources like webmd and drugs.com You can get as much information as you need and also find out info about other meds and see which one you think is right for you. If you have concerns, make sure you talk to your doctor about them.



Add your answer to this list